RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2006, Issue 13, Pages 46–59 (Mi pa50)  

Теорема регулярности убывания в линейно-инвариантных семействах функций

E. G. Ganenkova

Petrozavodsk State University, Faculty of Mathematics

Abstract: In this paper it is proved the regularity theorem for linearly invariant families of analytic function in the unit disk and some results, connected with this theorem.

Full text: PDF file (279 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54

Citation: E. G. Ganenkova, “Теорема регулярности убывания в линейно-инвариантных семействах функций”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2006, no. 13, 46–59

Citation in format AMSBIB
\Bibitem{Gan06}
\by E.~G.~Ganenkova
\paper Теорема регулярности убывания в линейно-инвариантных семействах функций
\jour Tr. Petrozavodsk. Gos. Univ. Ser. Mat.
\yr 2006
\issue 13
\pages 46--59
\mathnet{http://mi.mathnet.ru/pa50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2288983}


Linking options:
  • http://mi.mathnet.ru/eng/pa50
  • http://mi.mathnet.ru/eng/pa/y2006/i13/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:28
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019